# SDR USAA060661

- Difficulty date: May 5, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 37,053 hours, 37,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146NB544714
- Condition: Corroded
- Location: Bs 1470 Rbl 2.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED, STA 1470 RBL 2.9.  REPLACED STRINGER PER SRM 51-40-02; CORROSION TASK C53-155-02; LEVEL 1, DEFECT SIZE: 3" BY 1".
